# SDR CA070612004

- Difficulty date: June 12, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Hughes 269C1
- Engine: Lyc HO360C1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: 269A5512
- Condition: Split
- Location: Main Rotor
- Part time: 59 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVE BELT AXIAL SPLIT OVER 50 PERCENT OF BELT CIRCUMFERENCE; SPLIT OCCURS UNDER OUTER LAYER OF BELT.   NOTE:  PLEASE ADVISE IF PHYSICAL VERIFICATION IS REQUIRED AS MUST RETURN BELTS TO MFR FOR WARRANTY CONSIDERATION. (TC NR 20070612004)
